# SDR DL777080147

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 36,201 hours, 5,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W13254
- Condition: Damaged
- Location: Sta 424-455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD LIGHTNING STRIKE DAMAGE AT STA 424 AND STA 455 AT S-10L.  ALSO, THE S-10L STRINGER SUSTAINED TOOLING DAMAGE DURING ACCOMPLISHMENT OF THE SKIN REPAIRS.  THE DAMAGED SKIN WAS CUT OUT AND REPAIR DOUBLERS WERE INSTALLED.  THE DAMAGE IN THE STRINGER FLANGE WAS TRIMMED OUT AND A REPAIR ANGLE WAS INSTALLED.
